Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    lwgy's Avatar
    lwgy is offline Junior Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    83

    upset stomach from Vit B5 (pantothenic acid)

    ive been taking vit b5 (pantothenic acid) for acne. i took 10g for the first 5 days and then down to 5g. i split up the doses so when i was taking the 10g i would take 5g in the morning and 5g in the evenings. but this really upset my stomach. does this happen to anyone else? what can i do to prevent it?

  2. #2
    gobig99 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    434
    i take b5 but only around 2g a day
    10 is alot never heard of that before

  3. #3
    Defconx3's Avatar
    Defconx3 is offline Member
    Join Date
    Jun 2005
    Location
    Southern Cali
    Posts
    633
    10 Grams is normal for helping with acne. Take it with a meal, it will help.

  4. #4
    dtr98's Avatar
    dtr98 is offline Member
    Join Date
    Jul 2004
    Location
    Hos Ka Bos Ka
    Posts
    984
    1gm ed works for me. take with food

  5. #5
    The Baron's Avatar
    The Baron is offline Fourth Koala of the Apocalypse
    Join Date
    Mar 2002
    Posts
    2,999
    Take it on food.

  6. #6
    jnx3k is offline Associate Member
    Join Date
    Aug 2004
    Posts
    330
    Im currently taking b5. I am currently on cycle as well. I take around 6g ed, split up twice a day. I know when I mixed it just with water, it kinda gave me upset stomach. But mixing it with grape/cranberry juice helps mask the flavor. Its helping. The only thing is that when I first start taking it, I break out pretty bad, and then it gets better.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •